MathSciNet Relay Station
MathSciNet bibliographic data
MR94405 (20 #923) 20.00 (08.00)
Isbell, J. R. Some remarks concerning categories and subspaces. Canad. J. Math. 9 1957 563–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement